# SDR USAA2010090791919

- Difficulty date: September 4, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A321-211
- Aircraft serial: 3928
- Aircraft time: 4,320 hours, 1,570 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Actuator
- Part number: FE277000
- Part serial: FR1893
- Condition: Low Pressure
- Location: R2 Door
- Part time: 4,320 hours, 1,570 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 1520 CLT - EES - CIDS "CHECK DOOR PRESSURE" AT 2R DOOR.  MAINTENANCE SERVICED 2R DOOR IAW AIRBUS MAINTENANCE MANUAL 52-22-00-03-614-002.
